# SDR REXA2016051800968

- Difficulty date: May 18, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, LBL 18, OTBD VERTICAL POST HAS AN INDICATION IN THE AFT FLANGE RADIUS AT WL 69, 0.250" L BY 50% FSH & INBD VERTICAL POST HAS AN INDICATION 0.247" L BY 51% FSH IN THE AFT FLANGE RADIUS AT WL 69.  FAILED NDT INSPECTION.  R & R BS 409+128, LBL 18, INBD & OTBD VERTICAL POST IAW SRM 51-42-06 & REO 601R-53-41-889.
